# SDR SWI2024F01069

- Difficulty date: August 1, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR PCU #2 (MIDDLE) FAILED PCU BACKLASH AND BEARING BACKLASH CHECK( MX#28623117) (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED L/H MIDDLE #2 PCU ELEVATOR REF. CRJ-200 AMM 27-33-01-000-801. INSTALLED NEW/SERVICEABLE L/H MIDDLE #2 PCU ELEVATOR REF. CRJ-200 AMM 27-33-01-400-801. PERFORMED ELEVATOR BACKLASH CHECK REF. CRJ-200 AMM 27-31-00-220-804. CHECKED GOOD. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARDS 27-900-1005-SKY AND 27-900-712ON TASK CARD 27-900-1005-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0711603702 EXPIRATION- 03/31/25.ON TASK CARD 27-900-1005-SKY, THE FOLLOWING TOOL WAS ENTERED: DIGITAL PROTRACTOR  SN- TUC9840 (21030564) EXPIRATION- 11/30/24.
